Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Suffering from bronchoalveolar carcinoma. Having cough and lots of mucus. Can use steroid to stop mucus production?

Hi, my father is suffering from bronchoalveolar carcinoma since 2008 with lobectomy of lower left lobe. He has already tried almost all chemo treatment but disease if still active in his both lungs. His current problem is persistent cough and a lot of mucus , due to which he cant even sleep properly as he has to spit it out regularly. Can we use any steroid like omnacortil to stop/reduce mucus production???
Asked On : Thu, 3 May 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pulmonologist 's  Response
No steroids are not going to help decrease the secretions as the secretion is not because of inflammation and steroids are antiinflammatory.
But you can try tablets of glycopyrrolate 1mg daily 3 times to reduce the secretions and nebulisations with ipratropium sos
Its a bad disease to have and i do agree that there is not much that can bee done any which way to try till we can is what a doctor is supposed to
Answered: Tue, 29 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor